Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bleeding during intercourse, delayed periods, had uterine polyps removed. Hormonal imbalance?

I had uterine polyps removed last month (5/21), and my menstruation was delayed a week after that. I just finished my period, but last during intercourse, I started bleeding . I have had this problem for several years, and have had two polypectomies in the past three years. We are trying to conceive, and I am devastated that what we thought was the problem (polyps) was really only one of them. My doctor prescribed me a low dose of estrogen for ten days after my surgery. Could the cause of bleeding be hormonal imbalance?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The bleeding during intercourse is ore likely to be due to local causes like cervical polyp or cervicitis rather than a hormonal imbalance. A direct examination is necessary to detect the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 28 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor